# SDR DHL2005740011

- Difficulty date: August 4, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AURAL TAKEOFF WARNING ON TAKEOFF ROLL COMPLETED W/ RTO FLOW CHART A/C SPEED NOT ABOVE 10 KNOTS.  LUBED FLAP TAKEOFF SWITCH, OPS CKS GOOD IAW MM 31-26-00.
